# SDR EISA20000185

- Difficulty date: August 25, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misdrilled
- Location: Fuselage
- Component: Frame, Boeing
- Component part number: 65224971
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 720E DRILLED HOLE IN RADIUS B/T CUSP AND STR 16R ON FRAME.  REMOVED FABRICATED DOUBLER AND FILLER, FORMED, DRILLED, DEBURRED, ALODINED AND PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER IAW B727-200 SRM 51-10-2 AND 53-10-4.
